| Model Number |
VTICMO13.7 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm vticmo13.7 implantable collamer lens, 17.00/+2.0/006 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to the patient experienced a refractive surprise.The lens was replaced with another same model/length but different power lens and the problem was resolved.The eye looks great and patient is happy with vision.The cause of the event was due to user error; the device did not fail to perform as intended.
Additional Manufacturer Narrative
Per reporter serial number should be (b)(6).Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5: diopter should be corrected to -17.00/+2.0/004.D9: return date should be corrected to 01-nov-2023.Claim#: (b)(4).